Journal of Symbolic Logic

On $P$-Points Over a Measurable Cardinal

A. Kanamori

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 46, Issue 1 (1981), 59-66.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183740719

Mathematical Reviews number (MathSciNet)
MR604879

Zentralblatt MATH identifier
0462.03013

JSTOR
links.jstor.org

Citation

Kanamori, A. On $P$-Points Over a Measurable Cardinal. J. Symbolic Logic 46 (1981), no. 1, 59--66. https://projecteuclid.org/euclid.jsl/1183740719


Export citation